Fame Feed Hub

Fast viral celebrity updates with punch.

updates

What is Walgreens version of Sudafed?

Written by William Smith — 0 Views

What is Walgreens version of Sudafed?

Wal-phed by Walgreen Company

Active Ingredient/Active Moiety
Ingredient NameBasis of StrengthStrength
PSEUDOEPHEDRINE HYDROCHLORIDE (PSEUDOEPHEDRINE)PSEUDOEPHEDRINE HYDROCHLORIDE30 mg

Is Wal PHED PE the same as Sudafed?

Yes. Most patients and healthcare providers will agree that Sudafed (pseudoephedrine) is more effective for congestion than its counterpart Sudafed PE (phenylephrine). This is likely due to the fact that the intestines will absorb only about 38% of the amount of Sudafed PE in one tablet, while Sudafed is 100% absorbed.

What is off brand Sudafed?

Pseudoephedrine also temporarily relieves sinus congestion and pressure. Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D.

What is Wal PHED PE?

croscarmellose sodium, dextrose monohydrate, dibasic calcium phosphate dihydrate, FD&C red #40, lecithin, magnesium stearate, maltodextrin, microcrystalline cellulose, silicon dioxide, sodium Questions or comments? trademark Sudafed PE® Sinus Congestion.

Do they still sell regular Sudafed?

By law, products containing pseudoephedrine must now be sold behind the pharmacy counter and through online retailers who must meet certain requirements. Note that products containing pseudoephedrine remain available without a prescription in most states.

How quickly does Sudafed work?

Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. How long can I take it for? Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose.

Why is Sudafed behind the counter?

All products from the makers of SUDAFED® contain a nasal decongestant, either pseudoephedrine or phenylephrine. Because, pseudoephedrine can be used to illegally manufacture methamphetamines (also known as meth), federal regulations require that it be sold behind the pharmacy or service counter.

What does PE mean on meds?

The “PE” is usually in a different font color so that consumers don’t always associate it with the original brand name Sudafed. The PE actually stands for its active ingredient, phenylephrine. While phenylephrine is still a decongestant, it cannot be made into methamphetamine.

Does Sudafed PE make you drowsy?

Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Is Wal-PHED the decongestant?

Pseudoephedrine is a decongestant (sympathomimetic). It works by narrowing the blood vessels to decrease swelling and congestion. If you are self-treating with this medication, it is important to read the manufacturer’s package instructions carefully so you know when to consult your doctor or pharmacist.

Is Sudafed PE Sinus and Allergy non drowsy?

SUDAFED PE® Sinus Congestion provides maximum-strength sinus pressure and nasal congestion relief with a non-drowsy formula that contains phenylephrine HCl as a nasal decongestant.